The hull of holomorphy of a nonisotropic ball in a real hypersurface of finite type

Albert Boggess, R. Dwilewicz, A. Nagel

Research output: Contribution to journalArticle

11 Scopus citations

Abstract

We show that the hull of holomorphy of a nonisotropic ball in a real hypersurface of finite type in Cn contains an open set in Cn which emanates from the hypersurface a distance which is proportional to the length of the minor axis of the nonisotropic ball. In addition, we prove a maximal function estimate for plurisubharmonic functions which is important in the study of boundary values of holomorphic functions.

Original languageEnglish (US)
Pages (from-to)209-232
Number of pages24
JournalTransactions of the American Mathematical Society
Volume323
Issue number1
DOIs
StatePublished - 1991
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'The hull of holomorphy of a nonisotropic ball in a real hypersurface of finite type'. Together they form a unique fingerprint.

  • Cite this